Jack H. Silver

Professor Emeritus
Primary Research Area: 
Mathematical Logic
Research Interests: 
Mathematical logic, Theory of sets
Contact Information
753 Evans Hall
silver [at] math [dot] berkeley [dot] edu
+1 (510) 642-2586
Year Appointed: 
Selected Publications: 
  1. Silver, Jack H. (1980). Counting the number of equivalence classes of Borel and coanalytic equivalence relations. Ann. Math. Logic 18 No.1, 1-28. [MR] [GS?]
  2. Silver, Jack (1975). On the singular cardinals problem. In Proceedings of the International Congress of Mathematicians (Vancouver, B. C., 1974), Vol. 1 265-268 Canad. Math. Congress, Montreal, Que. [MR] [GS?]
  3. Silver, Jack H. (1974). Indecomposable ultrafilters and 0#. In Proceedings of the Tarski Symposium (Proc. Sympos. Pure Math., Vol. XXV, Univ. Calif., Berkeley, Calif., 1971) 357-363 Amer. Math. Soc. Providence, R.I. [MR] [GS?]
  4. Silver, Jack H. (1973). The bearing of large cardinals on constructibility. In Studies in model theory 158-182. MAA Studies in Math., Vol. 8 Math. Assoc. Amer., Buffalo, N.Y. [MR] [GS?]
  5. Silver, Jack H. (1971). Some applications of model theory in set theory. Ann. Math. Logic 3 No.1, 45-110. [MR] [GS?]